# SDR SWIA2025030500228

- Difficulty date: February 28, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N297SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000799
- Aircraft time: 13,654 hours, 9,844 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON R/H SIDE OF REAR FUSELAGE BETWEEN FRAMES 97-98, STRINGERS 23R-25R.     (C-CHECK RO 3/4/2025)    PERFORMED DOUBLER REPAIR ON R/H SIDE OF REAR FUSELAGE BETWEEN FRAMES 97-98, STRINGERS 23R-25R REF EMB SRM 53-30-01/REPAIR09P. SEE CONTINUATIN CARD FOR WORK PERFORMED. NO SIGNIFICANT CHANGE TO WEIGHT AND BALANCE, REPAIR WEIGHS 74 GRAMS. DETAILED VISUAL INSPECTION (DET) EXTERNAL SKIN WITH AN INSPECTION THRESHOLD OF 20,000 FC OR 26,600 FH, WHICHEVER OCCURS FIRST AND AN INSPECTION INTERVAL OF 10,000 FC OR 13,300 FH, WHICHEVER OCCURS FIRST. NOT TIME LIMIT GIVEN.
